# SDR SWAA2022032232113

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RH Z-ANGLE FROM STA 500D+ 10' TO 500I HAS SPOTS OF CORROSION / REMOVED CORROSION AT FWD CARGO RH Z ANGLE FROM STA 500+10' D TO STA 500I I.A.W SRM 53-00-53-1A-7. VERIFIED MATERIAL LOSS ORIGINAL .040 REMOVED .009 REMAIN .031 ALLOWABLE 10% MAX FOUND OUT OF LIMITS USED AAR TOOL 3 36649 DUE 07 AUG 20 I.A.W SRM 53-00-53-1A-2. REMOVED Z ANGLE FROM STA 500D TO STA 500Z I.A.W SRM 51-40-02-0G. DRILLED AND TRIMMED NEW Z ANGLE I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 143A7500 AND DWG 143A7505. INSTALLED Z ANGLEI.A.W SRM 53-00-53-2R-6 AND BOEING DWG 143A7505 AND 143A7500.
